# SDR FDEA201106062136

- Difficulty date: June 6, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5013
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 680 REQUIRES REPLACEMENT DUE TO INCOMING REPAIRS THAT WILL   INTERFERE WITH SEAT TRACK INSTALL.  REMOVED FLOORBEAM STA 680 IAW SRM 51-40-02. REMOVED BRACKETS STA 680 RBL 17-62   (4EA) AND LBL 24-62 (2EA) PER SRM 51-40-02. RECEIVED EXTRUSION PN BAC 1518-338/18A.   BATCH 1944014 AND FABRICATED NEW FLOORBEAM IAW SRM 53-30-51.  LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED, PRIMED AND TOP COATED IAW SRM 51-20-01 AND AMM 51-21-00.  PART MARKED PN FX-143N5013 IAW GMM 7-0-1001.  INSTALLED BRACKETS STA 680, RBL 17-62 AND LBL 24-62 IAW SRM 51-40-02. INSTALLED FLOORBEAM PN FX-143N5013 IAW SRM 51-40-02 AT STA 680 RBL 70 TO LBL 70.    MAJOR REPAIR.
